My husband has a breast mass under his left nipple which is very painful. He has had a mammogram and an ultrasound. The doctor was asking about his medication but the doctor never verified if it was drug interaction.
18 Jul 2009
Here is some information that may help..
It sounds like your husband's doctor was investigating gynecomastia - a condition that affects the breast tissue of males - and is sometimes caused by medications.
Gynecomastia is the development of abnormally large breasts in males. The condition may occur in one or both breasts and begins as a small lump beneath the nipple, which may be tender. Causes include side effects of some medications.
Gynecomastia is listed as a possible side effect of
omeprazole (Prilosec) see http://www.drugs.com/sfx/omeprazole-side-effects.html and
rosuvastatin (Crestor) see http://www.drugs.com/sfx/rosuvastatin-side-effects.html
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Diabetes, Type 2 - I have taken metformin on and off and each time I have severe bowel disturbances?
... My bs runs about 140 with glyburide alone. I try to take metformin to get my bs closer to 100. Is there any other me I can take that will NOT ...
4 answers • 13 Oct 2009
... Blood sugar is high-how long until new metformin works?
1 answer • 27 Jan 2010
I take metformin (2,000 mg daily) for my diabetes. Since taking Crestor (5 mg daily my blood sugar seems to have risen in the last 3 mos. from 120 ...
1 answer • 11 Sep 2010
Lump on breast - could it be caused by my meds, take birth control pills, Metformin, glibenclamide &
Lisinopril... I got a lump on my left breast... you think it's because of one of the med. i take??? i've taken them for about 10 years...
1 answer • 13 Dec 2010
... days ago..how long will it take for the medication to work... checked my my blood sugar level ..marked 400..went the hospital and 15 units of ...
1 answer • 24 Sep 2014